Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Have painful red area on the back of leg. Taking infection medication. Anything to be concerned?

my husband (48) has a red area on the back of his right leg spreading approx 6 inches from mid calf to slightly above the crease of his knee . This red area is hot to the touch and very painful. The redness just occured today but the pain started Saturday. he s in construction so thought he may have hit it but there s not bruise and no sign of a bug bite . he is on hormone theropy and started taking a 5 day medication approx 4 weeks ago for a yeast infection on his skin. Is this something we should be concerned about?
Asked On : Fri, 15 Feb 2013
Answers:  1 Views:  18
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Local redness and hot tender feeling on the back of leg suggests a local infection called as CELLULITIS.
It requires an examination by a doctor and a course of anti biotics.
Make sure that his diabetes is controlled,if he is a diabetic.
Consult your doctor as early as possible.
Answered: Fri, 15 Feb 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor